# SDR ABXA202202000920

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 88,525 hours, 26,528 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT FWD BOOST PUMP INOP AFTER ENGINE START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED LEFT FWD FUEL BOOST PUMP PER MEL 28-22-1. AIRCRAFT RETURNED TO SERVICE.
